Japanese

Treatment of steroid-induced glaucoma in a child by five topical medications including ripasudil hydrochloride Shiro Sakamoto 1 , Yuki Hirata 1 , Takahiro Suzuki 1 , Yasuyuki Suzuki 1 , Kenji Kawai 1 1Department of Ophthalmology, Tokai University School of Medicine pp.1141-1146
Published Date 2016/7/15
DOI https://doi.org/10.11477/mf.1410211889
  • Abstract
  • Look Inside
  • Reference

Abstract Purpose: To report a case of steroid-induced glaucoma treated by five topical medications including ripasudil hydrochloride.

Case: A 4-year-old girl was referred to us 13 days after start of peroral prednisolone for nephrotic syn-drome.

Findings and Clinical Course: Best-corrected visual acuity was 1.2 in either eye. Intraocular pressure(IOP)was 52 mmHg right and 56 mmHg left. Both eyes showed cupping of optic disc. IOP decreased 2 days after instillation of travoprost, timolol and brinzolamide. Treatment was further modified by adding ripasdil and brimonidine. IOP decreased to 22 mmHg right and 19 mmHg left 8 days after start of treatment. Both eyes showed decreased disc cupping later.

Conclusion: Addition of ripasdil to multiple topical medications induced IOP control in a case of steroid-induced glaucoma.


Copyright © 2016, Igaku-Shoin Ltd. All rights reserved.

基本情報

電子版ISSN 1882-1308 印刷版ISSN 0370-5579 医学書院

関連文献

もっと見る

文献を共有